# SDR CALA2014051391018

- Difficulty date: March 31, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 54,033 hours, 13,370 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD COFFEE MAKER & ESPRESSO MACHINE SPARKED WITH VISIBLE SMOKE.  REMOVED ESPRESSO MACHINE NR 209 & COFFEEMAKER NR 208.  VISUALLY INSPECTED PLUGS & WIRING ON THE RACK, NO DAMAGED NOTED.  ESPRESSO MACHINE NR 209 DEACTIVATED.  CB`S PULLED & COLLARED.  COFFEE MAKER NR 208 DEACTIVATED AS PRECAUTIONARY.  VERIFIED BY SMELL TEST, UNIT SMELLS OF SMOKE.
